# SDR 97ZZZX2639

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N654PC
- Make and model: Amd FALCON10
- Aircraft serial: 131
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1181
- Condition: Screw Loose
- Location: Flap Gearbox
- Component: AVIAC60144
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED FLAP CIRCUIT BREAKER TRIPPED ON SELECTION, RESET AND WORKED FINE.  OPS CHECKED ON GROUND, COULD NOT DUPLICATE.  APPROXIMATELY 20 DAYS LATER, HAPPENED AGAIN.  REMOVED FLAP REDUCTION GEAR MOTOR, DISASSEMBLED, FOUND SET SCREW, PN ATQ1ED040005UL, AND NUT, PN 936-003, LAYING LOOSE IN HOUSING.  THERE WAS DAMAGE TO CLUTCH SPRINGS AND OTHER SIGNS OF CONTACT IN GEARBOX.
